Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is 64 beats per minuet fast heart rate and what does it mean ?

is 64 beats per minuet fast heart rate and what does it mean? is 64 beats per minuet fast heart rate and what does it mean?
Fri, 11 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
Medical Topics
  User's Response
's  Response
64 beats a minute is great - well within normal rates. Congratulations.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My brother is having a heart cath tomorrow. Apparently he has had a heart attack sometime in the last ten years. His heart rate has become uncontrollable with meds and sontinues to beat at 131. He said the doctor told him some rate (he couldn t remember) was at 25 and should be higher. Can you perhaps clarify what this may mean?

doctor1 MD

Hi, it seems to me that my heart beat has become very irregular and will beat very hard and fast after simple things. I am not in the best shape but I do still work out, and run etc. I don t know if it just means I need to exercise more or what, but it s a bit scary that just after getting up and moving around a bit my heart is beating out of my chest!

doctor1 MD

I started vaping about 2 days ago, and am hour ago I woke up to Use the bathroom and when I was stationary, I felt like I wanted to puke And my heart was beating fast and the next thing I know I am on one knee waking up 10, seconds later. What does this mean?

Recent questions on  Increased heart rate

doctor1 MD

My mother is 72 years old and had a cardiac ablation performed around February 21 for atrial fibrillation. It became complicated with a nick in her artery and she was hospitalized for 5 days afterward. Since then she has had 5 episodes of a rapid heart rate and has been hospitalized for this 4 additional times, and is currently in the hospital. The doctors want to do another cardiac ablation but I am worried as the doctor told her the reason she was having so many issues now is because the heart is irritated and needs to heal and could take an additional 8 weeks to heal. Wouldn t another procedure irritate it more?

doctor1 MD

My rest heart rate is typically around 100 and my blood pressure is typically very good. I am now taking Bisoprol 5mg for atrial tachycardia. My last read had my rest heart rate at 94 but my blood pressure has dropped to 101/57. Should I be concerned?

doctor1 MD

I HAD BACK SURGERY LAST MAY 22, 2013. EVER SINCE THEN I HAVE BEEN VERY ILL WITH TACHYCARDIA, FATIGUE TO A POINT OF NOT BEING ABLE TO FUNCTION. I REALLY FEEL LIKE I M DYING. I FEEL LIKE I CAN T GET MY BREATH SOMETIMES. I HAVE TO LIE DOWN A LOT. I HAVE BEEN TO MANY DOCTORS & HOSPITALS, BUT THEY HAVEN T BEEN ABLE TO FIND ANYTHING WRONG WITH ME. BUT MY HUSBAND & I ARE AT OUR WITS END. THE DOCTOR DID A LUMBAR FUSION . TITANIUM WAS USED. THANK YOU, LINDA DRIGGERS, PARIS, TX.

doctor1 MD

I am a 23 year old female, studying medicine. For past 8 months, i have been having some episodes of heart 'dysfunctions' that now have turned constant. I need help in knowing what is the condition.
It started last may when one day i started feeling so weak that i just could not get up and was having a splitting headache, when i measured my BP was 90/55mmHg ( before it was always 120/80mmHg). I was having palpitations, bradycardia at times, tachycardia at times, extreme weakness, sweating ( especially on scalp) after sleeping after headache. I was also having light sleep.
Slowly, these episodes became constant. Now I am feeling weak all times, light headed if sitting or standing for long, headache (thumping with constant heaviness), inability to sleep, tightness in chest, chest pain sometimes, tachycardia at any normal activity (walking, doing some tidy up), BP is still low. I also get dry cough on breathing sometimes.
So i got a holter done for 24 hours, got following:
- sinus tachycardia( 110- 120) almost all day with some normal rate in between, my heart rate dropped to 50 in middle of night ( reason causing me to wake up from sleep and not to sleep again) and it remained like that for 3 hours
- average pulse -81
- my heart rate jumped to 179 per min when i climbed stairs ( 9 floors, easily climbed by others), breathing became laboured, headache with blacking out sensations ( i did not faint though)
- I have some abnormalities in lead I, II and III ( looks like left axis deviation as lead I is showing highest peaks and is moving away from III ) even the avL and avF looks weird, QTc>450ms is 47%, no ST deviation, no T wave abnormalities
I also have tachypnea (26-28 per min) and accentuation of Pulmonary part of second heart sound. I also have slight edema on my feet ( bluish tinge)
I also did a blood work up, I do not have thyroid problems or anemia
I need some advice on what i might be having, so as to proceed further on treatment.

doctor1 MD

Hello doctor, I had few conversation with you during last two months.I am in the UK and currently at 35 weeks pregnant. History: two miscarriages, one ectopic and this successful pregnancy is with IVF. I had asked you about B12 deficiency, BPD/AC...

doctor1 MD

My husband has had these symptoms for over a year: extreme fatigue , dizziness & slight headache. These symptoms have come and go all this time. he was sent to a neurologist and his meds checked. Since Oct. the symptoms have become worse and now...

doctor1 MD

Hi Dr. XXXXXXX yes this is a followup. I started weaning from the bystolic 2.5mg on Nov 20. 12.5 for 4 days, then 6.25 for 4 days, then 3.125 for 3 days. Last dose on Thursday, Nov 30. On 12-6 I suddenly experienced bounceback blood pressure of...